Alert archive / Oklahoma / Tornado Warnings in 2009

Tornado Warning 26, NWS Tulsa, OK

June 10, 2009Haskell County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Jun 10, 2009, 6:32 PM CDT for Haskell County, Sequoyah County, Oklahoma. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 6:32 PM CDT (23:32 UTC)
Expired
Jun 10, 2009, 7:00 PM CDT
In force
28 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 56 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:39 PM CDTTSTM WND DMG4 W Sallisaw, OKTREES AND POWERLINES DOWN.
Jun 10, 6:50 PM CDTTSTM WND DMGS Mc Key, OKLARGE TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 3:46 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1058 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KTSA 102332
TORTSA
OKC061-135-110000-
/O.NEW.KTSA.TO.W.0026.090610T2332Z-090611T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 700 PM CDT

* AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTH OF
  VIAN...MOVING NORTHEAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VIAN AND
  MARBLE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

&&

LAT...LON 3538 9499 3547 9508 3548 9508 3565 9481
      3565 9480 3550 9470
TIME...MOT...LOC 2332Z 241DEG 31KT 3546 9498

$$
2 follow-up statements
000 
WWUS54 KTSA 102342
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT WED JUN 10 2009

OKC061-135-110000-
/O.CON.KTSA.TO.W.0026.000000T0000Z-090611T0000Z/
SEQUOYAH OK-HASKELL OK-
642 PM CDT WED JUN 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHERN
HASKELL AND WESTERN SEQUOYAH COUNTIES...

AT 640 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED NEAR MC KEY...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MC KEY AND 
MARBLE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING  
DESTRUCTIVE STRAIGHT LINE WINDS. IF NO UNDERGROUND SHELTER IS 
AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AWAY 
FROM WINDOWS.

&&

LAT...LON 3538 9499 3547 9508 3548 9508 3565 9481
      3565 9480 3550 9470
TIME...MOT...LOC 2340Z 237DEG 28KT 3549 9491

$$
000 
WWUS54 KTSA 102359
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT WED JUN 10 2009

OKC061-135-110008-
/O.EXP.KTSA.TO.W.0026.000000T0000Z-090611T0000Z/
SEQUOYAH OK-HASKELL OK-
659 PM CDT WED JUN 10 2009

...THE TORNADO WARNING FOR NORTHERN HASKELL AND WESTERN SEQUOYAH
COUNTIES EXPIRES AT 700 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE 
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN SEQUOYAH AND 
SOUTHEAST ADAIR COUNTIES UNTIL 715 PM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3538 9499 3547 9508 3548 9508 3565 9481
      3565 9480 3550 9470
TIME...MOT...LOC 2358Z 237DEG 28KT 3556 9477

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:16 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 10, 3:16 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT WED JUN 10 2009

.DISCUSSION...
STRONG MID LEVEL SHORTWAVE CONTINUES TO TRACK EAST OUT OF THE
SOUTHERN ROCKIES AND WILL MOVE ACROSS THE AREA THIS EVENING.
SEVERE WEATHER POTENTIAL FOR THE LATE AFTERNOON AND EVENING HAS
BEEN COMPLICATED SOMEWHAT BY WIDESPREAD CLOUDS ASSOCIATED WITH
LARGE CONVECTIVE CLUSTER OVER WESTERN OKLAHOMA. HOWEVER...LOCAL
GRIDDED ANALYSIS CONTINUES TO SHOW A VERY UNSTABLE AIRMASS WITH
CAPES EXCEEDING 3500 IN MUCH OF THE AREA EAST OF HIGHWAY 75.

LIFT WILL INCREASE AS THE WAVE APPROACHES LATER THIS AFTERNOON
ACROSS THIS AREA AND SHOULD CAUSE THUNDERSTORMS TO INCREASE AND
LIKELY BECOME SEVERE. ALSO...A WELL-ORGANIZED CLUSTER OF STORMS
OVER SOUTH CENTRAL OKLAHOMA SHOULD CONTINUE TO FOLLOW THE AXIS OF
DEEPEST MOISTURE NEAR THE RED RIVER AND IMPACT SOUTHEAST OKLAHOMA
EARLY THIS EVENING. THUS SEVERE AND HEAVY RAINFALL POTENTIAL STILL
EXISTS BASICALLY AREAWIDE. AS SHORTWAVE DEPARTS LATER TONIGHT
EXPECT THE ACTIVITY TO WIND DOWN. MOST OF THE AREA MISSED OUT ON
SIGNIFICANT RAINFALL LAST NIGHT AND DUE TO THE PROGRESSIVE NATURE
OF THIS SYSTEM... WIDESPREAD FLOODING PROBLEMS NOT ANTICIPATED.

SFC BOUNDARY WILL REMAIN OVER THE AREA IN SOME FORM THE REST OF
THIS WEEK WITH A MODERATE WESTERLY FLOW ALOFT CONTINUING. THUS THE
CHANCE OF THUNDERSTORMS AND ATTENDANT SEVERE THREAT WILL KEEP
GOING FOR A FEW MORE DAYS. DIFFICULT TO PINPOINT ANYTHING VERY FAR
OUT IN THIS TYPE OF PATTERN...AND WILL THUS KEEP CHANCE POPS OVER
MUCH OF THE AREA THROUGH THE WEEKEND.

INDICATIONS AREA THAT A STRONG UPPER RIDGE WILL AMPLIFY OVER THE
SOUTHERN STATES EARLY TO MID NEXT WEEK AND PROVIDE US WITH AN
EARLY TASTE OF SUMMER. WILL DRY THE FORECAST OUT AT THIS POINT
WITH MOST AREAS WELL INTO THE 90S BY TUE/WED OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  87  69  87 /  70  30  30  30
FSM   70  87  71  88 /  60  50  50  40
MLC   72  91  71  93 /  60  40  40  40
BVO   66  86  66  85 /  80  20  20  20
FYV   68  83  66  83 /  80  40  50  40
BYV   68  82  65  82 /  80  50  60  40
MKO   70  87  69  86 /  60  40  40  30
MIO   68  84  66  85 /  80  30  40  30
F10   70  90  70  89 /  60  30  30  30
HHW   72  92  72  95 /  60  30  40  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...17
LONG TERM....14
Hazardous weather outlook, Jun 10, 5:00 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT WED JUN 10 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT WED JUN 10 2009

...SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING AND INTO THE
OVERNIGHT HOURS ACROSS EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...EASTERN OKLAHOMA.

FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING AND OVERNIGHT.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND
AHEAD OF A SURFACE FRONT THAT STRETCHES FROM SOUTHWESTERN MISSOURI
INTO CENTRAL OKLAHOMA AND NORTHWEST TEXAS. GIVEN THE IMPRESSIVE
INSTABILITY AND GRADUALLY INCREASING MID-LEVEL WINDS...THIS ACTIVITY
IS EXPECTED TO MAINTAIN ITS STRENGTH AND SPREAD NORTHEAST ACROSS
EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS THIS EVENING AND OVERNIGHT.

A SMALL TORNADO THREAT EXISTS THIS EVENING WITH ANY STORMS NEAR THE
FRONTAL BOUNDARY...BUT THE MAIN SEVERE WEATHER THREAT WILL BE FROM
DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. LOCALLY HEAVY
RAINFALL...ALONG WITH SOME FLASH FLOODING...MAY OCCUR WITH SOME OF
THIS ACTIVITY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS HAVE BEEN ACTIVATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A FEW STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING
ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH THE
THREAT FOR LARGE HAIL AND DAMAGING WINDS. A FRONTAL BOUNDARY WILL
LIKELY REMAIN OVER THE REGION THURSDAY INTO FRIDAY WITH ADDITIONAL
ROUNDS OF SEVERE WEATHER POSSIBLE. THUNDERSTORM CHANCES WILL ALSO
CONTINUE INTO THE EARLY PART OF NEXT WEEK AS RICH GULF MOISTURE
REMAINS IN PLACE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR A PERIOD OF
UNSETTLED WEATHER THAT INCLUDES SEVERAL ROUNDS OF POTENTIALLY SEVERE
THUNDERSTORMS TODAY THROUGH FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 10, 5:21 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT WED JUN 10 2009

OKZ057-058-063-102245-
CRAIG OK-DELAWARE OK-OTTAWA OK-
521 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE...SOUTHEASTERN CRAIG AND OTTAWA

AT 518 PM CDT...DOPPLER RADAR INDICATED STRONG WINDS ALONG A LINE
EXTENDING FROM CARDIN TO 5 MILES SOUTHEAST OF VINITA. THESE WINDS
WERE SPREADING EAST AT ABOUT 40 MPH AND WILL RESULT IN GUSTS OF 35
TO 45 MPH.  THESE GUSTY WINDS ARE THE OUTFLOW FROM THUNDERSTORMS
THAT ARE MOVING ACROSS CRAIG COUNTY.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE GUSTY WINDS  INCLUDE
...CLEORA...GROVE...BERNICE...MIAMI...COMMERCE...AFTON...FAIRL
AND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICH
ER...VINITA AND BLUEJACKET.

LAT...LON 3699 9461 3658 9461 3654 9464 3655 9525
      3700 9500 3700 9462
TIME...MOT...LOC 2218Z 263DEG 36KT 3697 9485 3658 9509
Local storm report, Jun 10, 5:41 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     ASHLAND                 34.77N 96.07W
06/10/2009                   PITTSBURG          OK   CO-OP OBSERVER

            LARGE TREE DOWN

&&

MAT
Local storm report, Jun 10, 5:53 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     N EUFAULA               35.29N 95.58W
06/10/2009  E60 MPH          MCINTOSH           OK   EMERGENCY MNGR

            SPOTTER REPORTED 60 MPH GUST NEAR TEXANNA ROAD AND
            HIGHWAY 69

&&

MAT
Local storm report, Jun 10, 6:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     KINTA                   35.12N 95.24W
06/10/2009  E70.00 MPH       HASKELL            OK   FIRE DEPT/RESCUE

            TWO LARGE TREES DOWN. BOAT IN YARD FLIPPED AND LANDED AN
            UNKNOWN DISTANCE IN ANOTHER YARD.

&&

MAT
Local storm report, Jun 10, 6:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TORNADO          3 NW ENTERPRISE         35.26N 95.42W
06/10/2009                   HASKELL            OK   LAW ENFORCEMENT

            HASKELL CO.DEPUTY REPORTED BRIEF TOUCHDOWN OF TORNADO

&&

MAT
Special weather statement, Jun 10, 6:31 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT WED JUN 10 2009

ARZ010-019-029-OKZ069-072-076-110000-
ADAIR OK-CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON
AR-
631 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN WASHINGTON AND CRAWFORD

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 624 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM JUST SOUTH OF MUSKOGEE TO STIGLER TO WILBURTON.
THIS LINE OF STORMS HAS PRODUCED WIND GUSTS TO 70 MPH...WITH TREES
AND POWER LINES DOWN.

IF THIS LINE CONTINUES...IT WILL REACH THE OKLAHOMA AND ARKANSAS
STATE LINE SOON AFTER 7 PM.  PERSONS EAST OF THIS LINE OF STORMS
SHOULD PREPARE FOR THE STRONG WINDS WITH THIS LINE OF STORMS.

AT THIS TIME...A SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED
FOR THE AREAS FROM SOUTHERN PORTIONS OF ADAIR AND WASHINGTON
COUNTIES...SOUTHWARD THROUGH FORT SMITH INTO SOUTHERN SEBASTIAN AND
SOUTHERN LEFLORE COUNTIES.

LAT...LON 3566 9400 3565 9408 3558 9408 3558 9403
      3510 9416 3507 9423 3496 9422 3490 9478
      3536 9463 3571 9481 3592 9394
TIME...MOT...LOC 2324Z 243DEG 53KT 3567 9502 3522 9500
          3481 9524

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:19 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee48 min
Jun 9, 8:18 PM CDTSpecial Weather StatementTSAOsage27 min
Jun 9, 8:21 PM CDTSevere Thunderstorm WarningTSAOsage54 min
Jun 9, 8:54 PM CDTSevere Thunderstorm WarningTSAOttawa66 min
Jun 9, 9:05 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa40 min
Jun 9, 9:09 PM CDTSpecial Weather StatementTSAWashington36 min
Jun 9, 9:25 PM CDTAreal Flood AdvisoryTSACraig, Ottawa65 min
Jun 9, 9:45 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa60 min
Jun 9, 10:50 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes55 min
Jun 10, 3:38 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee37 min
Jun 10, 3:54 PM CDTSevere Thunderstorm WarningTSAOsage44 min
Jun 10, 4:06 PM CDTSpecial Weather StatementTSAOkfuskee54 min
Jun 10, 4:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee38 min
Jun 10, 4:17 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington47 min
Jun 10, 5:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg71 min
Jun 10, 5:21 PM CDTSpecial Weather StatementTSAOttawa24 min
Jun 10, 5:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Pittsburg67 min
Jun 10, 5:49 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more56 min
Jun 10, 6:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more66 min
Jun 10, 6:47 PM CDTTornado WarningTSAAdair, Sequoyah28 min

Nearby

Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.